Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Recursive determination of the sum-of-divisors function


Author: John A. Ewell
Journal: Proc. Amer. Math. Soc. 73 (1979), 169-172
MSC: Primary 10A20
DOI: https://doi.org/10.1090/S0002-9939-1979-0516458-2
MathSciNet review: 516458
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A recursive scheme for determination of the sum-of-divisors function is presented. As all of the formulas involve triangular numbers, the scheme is therefore compared for efficiency with another known recursive triangular-number formula for this function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516458-2
Keywords: Recurrences, sum of the positive divisors of a positive integer, identities
Article copyright: © Copyright 1979 American Mathematical Society